I am a 19 year old female. I've been on various versions of what is now Camrese since I was 14. I have never had sex, but have engaged in mutual touching throughout these years with a couple people. I'm unsure if penile fluids were actually present around my vagina , and if they were it was minimal. The only interaction where I think this was even much of a possibility was almost 3 years ago. Lately I've noticed that my urine is sometimes cloudy. I think it's because of a vaginal discharge. When I use my finger to examine this discharge, it's mucusy and white/cream in color. I don't have any vaginal pain or itching. I have occasional cramping and rarely some spotting. I'm paranoid that somewhere I got an STD and it's just now presenting mild symptoms. Is this possible without having sex? Can they live on towels or clothes? Or is this all normal with the pill?
are you talking about the birth control pill if so i believe cramping and spotting is normal. as in the cloudy urine and discharge im not sure but u can still go and get checked to make sure and just because your not having itching or pain doesn't mean anything but i think u should be Fine love
For cloudy urine, the most common cause is stones in kidney which is blocking urine pathway. It can also be due to retention of urine anywhere in its flow due to obstruction. The obstruction can be due to abnormality of structures since birth, stones or diseases like tumors. So you should get done an ultrasound, CT scan and also urine examination and kidney function tests.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.